# SDR DALA2023091907692

- Difficulty date: September 15, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 90,730 hours, 42,612 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3226 RH DOOR FRM 66 FITTING #6 HOLE #1 (UP INBD) IS .25 DIA AND HAS AN BHEC INDICATION WHICH HASN'T GONE AWAY AFTER CLEANING. AA 5311-01216 AD RELATED, REQUIRES ACTION PRIOR TO FLIGHT. CORRECTIVE ACTION: REPAIRED PER A320 SRM 53-41-12. (2971729)
